# SDR CALA0300624

- Difficulty date: November 7, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 22,857 hours, 5,232 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN RT WING L/E SKIN PANEL AT WS 421.5.  THE SKIN PANEL WAS REMOVED AND REPLACED IAW EA 5731-01010, OP 3.
